Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 4, NWS Corpus Christi, TX

February 19, 2012Calhoun County, Victoria County, Texas

NWS Corpus Christi, TX issued this river flood warning at Feb 19, 2012, 9:06 AM CST for Calhoun County, Victoria County, Texas. It took effect at Feb 20, 2012, 4:12 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2012, 9:06 AM CST (15:06 UTC)
In effect from
Feb 20, 2012, 4:12 PM CST
Expired
Feb 21, 2012, 9:44 AM CST
In force
18 hr
Issued by
NWS Corpus Christi, TX
Flood severity
Minor

Counties Calhoun County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 116 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Victoria (VICT2). The gauge peaked at 21.46 ft at Feb 21, 2012, 3:00 AM CST.

actionminormoderate102002/1902/2002/2102/22
Action stage
12 ft
Minor stage
21 ft
Moderate stage
27 ft
Major stage
29.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08176500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WGUS44 KCRP 191506
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
906 AM CST SUN FEB 19 2012

...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS... 

  GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA COUNTIES

.RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED  
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE 
DURING THE NEXT FEW DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS 
ARE BASED ON OBSERVED AND PREDICTED RAINFALL. IF ACTUAL 
RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES 
WILL VARY ACCORDINGLY.

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
THE PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 


&&

TXC057-469-200906-
/O.NEW.KCRP.FL.W.0004.120220T1720Z-120222T0854Z/
/VICT2.1.ER.120220T1720Z.120221T0600Z.120221T1654Z.NO/
906 AM CST SUN FEB 19 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GUADALUPE RIVER AT VICTORIA.
* FROM MONDAY MORNING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  8:15 AM SUNDAY THE STAGE WAS 7.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 22.4 FEET BY EARLY TUESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.5 FEET
  ON MAY 19 2010.

* AT 21.0 FEET MINOR LOWLAND FLOODING OCCURS...AS THE FLOW EXCEEDS 
THE LEFT BANK INTO LOW AREAS OF RIVERSIDE PARK.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   MON  TUE  WED  THU  FRI

GUADALUPE RIVER
  VICTORIA             21   7.4 SUN 08 AM  19.4 21.9 15.9 11.2  8.9

$$
4 follow-up statements
631 
WGUS84 KCRP 200212
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
812 PM CST SUN FEB 19 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN TEXAS...
 
   GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC057-469-202012-
/O.EXT.KCRP.FL.W.0004.120220T1500Z-120222T1649Z/
/VICT2.1.ER.120220T1500Z.120221T0600Z.120222T0049Z.NO/
812 PM CST SUN FEB 19 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER AT VICTORIA.
* FROM MONDAY MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:45 PM SUNDAY...THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE MONDAY MORNING AND CONTINUE
  TO RISE TO NEAR 24.0 FEET BY LATE MONDAY NIGHT. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY TUESDAY EVENING.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   MON  TUE  WED  THU  FRI

GUADALUPE RIVER
  VICTORIA             21  13.6 SUN  8 PM  19.9 23.9 17.0 11.4  9.0
269 
WGUS84 KCRP 201413
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
813 AM CST MON FEB 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 


&&

TXC057-469-210813-
/O.EXT.KCRP.FL.W.0004.120220T2212Z-120223T0315Z/
/VICT2.1.ER.120220T2212Z.120221T1800Z.120222T1115Z.NO/
813 AM CST MON FEB 20 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE GUADALUPE RIVER AT VICTORIA.
* FROM THIS AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:45 AM MONDAY THE STAGE WAS 18.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 25.1 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.

* AT 26.5 FEET THE BOAT RAMP AND GROVER'S BEND ARE UNDER WATER. WATER
REACHES MCCRIGHT DRIVE BEHIND RIPPAMONTI FIELD.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   TUE  WED  THU  FRI  SAT

GUADALUPE RIVER
  VICTORIA             21  18.2 MON 08 AM  24.7 20.7 12.4  9.0  8.4

$$
960 
WGUS84 KCRP 210153
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
753 PM CST MON FEB 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN TEXAS...
 
   GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA COUNTIES 
   GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
   COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC057-469-211953-
/O.EXT.KCRP.FL.W.0004.000000T0000Z-120222T2228Z/
/VICT2.1.ER.120221T0139Z.120221T1800Z.120222T0628Z.NO/
753 PM CST MON FEB 20 2012

THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER AT VICTORIA.

* UNTIL EARLY WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM MONDAY...THE STAGE WAS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 22.6 FEET BY TUESDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* AT 21.0 FEET MINOR LOWLAND FLOODING OCCURS...AS THE FLOW EXCEEDS 
THE LEFT BANK INTO LOW AREAS OF RIVERSIDE PARK.

$$

TXC057-469-211953-
/O.EXT.KCRP.FL.W.0003.000000T0000Z-120224T2251Z/
/DUPT2.2.ER.120220T1554Z.120222T1800Z.120224T0651Z.NO/
753 PM CST MON FEB 20 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.

* UNTIL EARLY FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM MONDAY...THE STAGE WAS 22.1 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY 
  NOON ON WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  FRIDAY MORNING.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER 
REACHING WELL INTO THE FLOOD PLAIN.  ANY OIL TANK BATTERIES...PUMP 
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   TUE  WED  THU  FRI  SAT

GUADALUPE RIVER
  VICTORIA             21  21.0 MON  8 PM  22.2 18.7 12.1  9.1  8.3
  BLOOMINGTON          20  22.1 MON  7 PM  23.3 24.4 23.7 19.4 15.5
519 
WGUS84 KCRP 211544
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
944 AM CST TUE FEB 21 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...
 
  GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA 
  COUNTIES

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 


&&

TXC057-469-211614-
/O.CAN.KCRP.FL.W.0004.000000T0000Z-120222T2228Z/
/VICT2.1.ER.120221T1457Z.000000T0000Z.120221T1505Z.NO/
944 AM CST TUE FEB 21 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE GUADALUPE RIVER AT VICTORIA.
* AT  9:16 AM TUESDAY THE STAGE WAS 21.0 FEET. 
* FELL BELOW FLOOD STAGE AT  9:05 AM TUESDAY.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.3 FEET BY TOMORROW
  MORNING...AND WILL DROP BELOW ACTION STAGE BY LATE WEDNESDAY NIGHT. 

* AT 21.0 FEET MINOR LOWLAND FLOODING OCCURS...AS THE FLOW EXCEEDS 
THE LEFT BANK INTO LOW AREAS OF RIVERSIDE PARK. 

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   WED  THU  FRI  SAT  SUN

GUADALUPE RIVER
  VICTORIA             21  21.0 TUE 09 AM  16.3 10.9  9.0  8.3  8.1

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Feb 19, 5:32 AM CST, 3 hours 34 minutes earlier.

Area forecast discussion, Feb 19, 5:32 AM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
532 AM CST SUN FEB 19 2012

.DISCUSSION...UPDATED FOR 12Z AVIATION SECTION BELOW.

&&

.AVIATION...VRF CONDITIONS WILL PERSIST THROUGH MUCH OF THE
FORECAST PERIOD ACROSS SOUTH TEXAS. WINDS WILL SLOWLY SHIFT
SOUTHEAST BY 00Z AND WILL ALLOW FOR LOW LEVEL MOISTURE TO BEGIN TO
INCREASE. DO EXPECT SOME HIGH CLOUDS TO MOVE ACROSS THE REGION
ALSO...WITH FEW LOW LEVEL CLOUDS RETURNING AFTER 00Z. WILL BRING IN
MVFR CIGS FOR KCRP...KALI AND KVCT AROUND 09Z MONDAY...YET
CONFIDENCE REMAINS LOW ON EXACTLY HOW MUCH MOISTURE WILL RETURN
TOWARD THE END OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 334 AM CST SUN FEB 19 2012/

SHORT TERM (TODAY THROUGH MONDAY)...A WEAK RIDGE OF HIGH PRESSURE
ACROSS THE REGION WILL PUSH EASTWARD TODAY...THIS WILL ALLOW FOR
WIND SPEEDS TO CONTINUE TO DIMINISH...THEN TURN ONSHORE ACROSS THE
REGION THIS AFTERNOON AND EVENING. SOUTHEAST WIND SPEEDS WILL
GRADUALLY INCREASE MONDAY AS SURFACE LOW PRESSURE DEEPENS ACROSS
THE CENTRAL PLAINS. THIS WILL BRING AN INCREASE IN LOW LEVEL
MOISTURE TO THE REGION ON MONDAY. WITH THE SLIGHTLY SLOWER
MOISTURE RETURN...HAVE REMOVED PATCHY FOG FROM THE FORECAST FOR
MONDAY MORNING...YET CANNOT RULE OUT SLIGHTLY LOWER VISIBILITIES
NEAR SUNRISE. TEMPERATURES MONDAY AFTERNOON WILL BE WARMER WITH
THE ONSHORE FLOW ALONG WITH WARMER 850MB TEMPERATURES. IN
ADDITION...CLOUDS WILL SLOWLY INCREASE ON MONDAY WITH THE RETURN
OF LOW LEVEL MOISTURE.

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...FOG CONCERNS MONDAY
NIGHT ACROSS MUCH OF SOUTH TEXAS...AS BOUNDARY LAYER WINDS TURN EAST
AND BECOME LIGHT IN ADVANCE OF WEAK COLD FRONT. SOME OF THE FOG
COULD BECOME LOCALLY DENSE. THE WEAK COLD FRONT STALLS OVER THE
SOUTHERN CWA AND WASHES OUT IN THE AFTERNOON. WEAK UPPER LEVEL
TROUGH AXIS MOVES ACROSS TEXAS TUESDAY NIGHT AND WEDNESDAY...
DRAGGING A SURFACE TROUGH THROUGH SOUTH TEXAS WEDNESDAY MORNING.
AHEAD OF THIS...ISOLATED SHOWERS POSSIBLE LATE TUESDAY NIGHT INTO
WEDNESDAY MORNING ACROSS THE MARINE ZONES AND COASTAL BEND. LOW
LEVEL WINDS TURN WEST TO NORTHWEST BEHIND THE TROUGH MIDDAY
WEDNESDAY WITH CLEARING AND WARM TEMPERATURES DEVELOPING OVER SOUTH
TEXAS. BEYOND WEDNESDAY MODELS HAVE HAD DIFFICULT RUN TO RUN
CONSISTENCY AS TO WHETHER UPPER LEVEL LOW PINCHES OFF ACROSS BAJA
CALIFORNIA AND MOVES ACROSS SOUTH TEXAS THURSDAY-FRIDAY. GFS AND CMC
HAVE BACKED OFF ON THIS SCENARIO WHILE ECMWF STILL INDICATES THE
SCENARIO. FOR NOW HAVE DECIDED TO KEEP THURSDAY/FRIDAY FORECAST DRY
UNTIL CONSISTENCY IS REACHED. WARM CONDITIONS THURSDAY AHEAD OF THE
NEXT COLD FRONT. THIS STRONGER COLD FRONT HAS BEEN SHOWN BY
ECMWF/GFS/CMC TO MOVE THROUGH SOUTH TEXAS FRIDAY MORNING...WITH
COOLER CONDITIONS FRIDAY AND SATURDAY

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    67  54  71  55  73  /   0   0  10  10  10
VICTORIA          65  49  69  50  71  /   0   0  10  10  10
LAREDO            70  52  73  59  80  /   0   0  10  10  10
ALICE             68  52  73  53  77  /   0   0  10  10  10
ROCKPORT          63  56  67  56  70  /   0   0  10  10  10
COTULLA           68  48  70  50  77  /   0   0  10  10  10
KINGSVILLE        67  53  72  53  76  /   0   0  10  10  10
NAVY CORPUS       63  57  69  57  69  /   0   0  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

RG/82...SHORT TERM
JR/76...LONG TERM
Hazardous weather outlook, Feb 19, 5:50 AM CST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
550 AM CST SUN FEB 19 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-201200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
550 AM CST SUN FEB 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST ACROSS THE OFFSHORE
WATERS THROUGH MID MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LOCALLY DENSE FOG REDUCING VISIBILITIES TO 1/4 MILE OR LESS WILL BE
POSSIBLE ACROSS PORTIONS OF SOUTH TEXAS AND THE ADJACENT NEARSHORE
MIDDLE TEXAS COASTAL WATERS LATE MONDAY NIGHT THROUGH TUESDAY
MORNING.

AN ELEVATED FIRE DANGER WILL BE POSSIBLE ACROSS SOUTH TEXAS FRIDAY
BEHIND A COLD FRONT.

SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FRIDAY ACROSS THE
MIDDLE TEXAS COASTAL WATERS BEHIND A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RG/JR

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 8:22 PM CSTRiver Flood WarningCRPCalhoun, Victoria5 days

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.